# SDR DALA2020012400568

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,169 hours, 22,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767-867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON T/TRACK FROM STA 767 TO STA 867 PROJECTION S-26R AT AFT CARGO COMPARTMENT. T/TRACK FROM STA 767 TO STA 867 PROJECTION S-26R AT AFT CARGO COMPARTMENT. WAS REPLACED PER B737-800 SRM 51-40-02 PAR 7 AND DWG. 146A7501 REV C.
